| Catalog Number |
329416 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd ultra-fine¿ insulin syringe had a broken needle while drawing medication, and leaked.No serious injury or medical intervention was reported.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 7241532.All inspections were performed per the applicable operations qc specifications.There were two (2) notifications (b)(4) noted for insufficient adhesive.There were five (5) notifications (b)(4)noted that did not pertain to the complaint.Based on the samples / photo(s) received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned investigation conclusion: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.
Event or Problem Description